# SDR HALA2010051300213

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 28,684 hours, 5,470 cycles
- Engine: Pwa PW4060
- System (JASC): 3451 · DME/TACAN System
- Part: Iru
- Part number: HG1050AE10
- Part serial: 02124394
- Condition: Inoperative
- Location: Left
- Part time: 25,676 hours, 4,947 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PRE DEPARTURE CK L IRU INOP.  REPLACED L IRU OPS CK OK IAW MM34-31-00. PERFORMED MCDP TEST 30 PASS A/C LMP STATUS TO REMAIN IN LAND3.
